| Model Number |
G28781 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/24/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the procedure was for iliac stenting from a contralateral puncture site, but the end of the amplatz stiff support wire guide was ¿very floppy.¿ it was further noted that the anchor solder was separated from the inner mandrel wire which resulted in coil elongation.The product problem did not result in any reported serious injuries to the patient.